|kaletra and benzodiazapans
Jan 12, 2006
Does kaletra really cause anxiety and if so what benefits have been documented with benzos? I have been taking lorazepam for 6 months and find I am more depressed than before and have severe side effects such as sweats mood swings dizzy memory loss as well as blackouts. any ideas on other options?
| Response from Dr. Horwath
Kaletra is not known for causing psychiatric adverse event such as anxiety. Lorazepam is safe to take with Kaletra, which will not inhibit the metabolism of lorazepam or cause toxicity due to drug interaction.
Lorazepam also is not known to cause sweats, mood swings or dizziness. Blackouts due to lorazepam would occur only if it is used in excessive amounts. The symptoms that you describe are probably due to some cause other than lorazepam, and you should be evaluated by your physician to determine the cause.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.